# SDR SIMA200733804

- Difficulty date: December 2, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N232AE
- Make and model: Saab 340B
- Aircraft serial: 340B232
- Aircraft time: 23,550 hours, 23,906 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253742409
- Condition: Corroded
- Location: Fuselage
- Part time: 23,550 hours, 23,906 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, THE SEAT TRACK AT B.L. 36R WAS FOUND TO BE CORRODED.  REPLACED SEAT TRACK WITH NEW IAW SAAB SRM (72LKS 3079 REV 49) CHAPTERS 51-40-21 AND 51-40-22.  AIRCRAFT RETURNED TO SERVICE.
